Computing Efficient Financial Strategies: An Extended Compromise Programming Approach

Martin Valmayor, Miguel Angel; Cuadrado Ebrero, Maria Luisa y Romero Lopez, Carlos (2011). Computing Efficient Financial Strategies: An Extended Compromise Programming Approach. "Applied Mathematics and Computation", v. 217 (n. 19); pp. 7831-7837. ISSN 0096-3003. https://doi.org/10.1016/j.amc.2011.02.106.

Descripción

Título: Computing Efficient Financial Strategies: An Extended Compromise Programming Approach
Autor/es:
  • Martin Valmayor, Miguel Angel
  • Cuadrado Ebrero, Maria Luisa
  • Romero Lopez, Carlos
Tipo de Documento: Artículo
Título de Revista/Publicación: Applied Mathematics and Computation
Fecha: Junio 2011
Volumen: 217
Materias:
Palabras Clave Informales: Compromise programming; Multiple criteria decision making; Economic optimization; Finance
Escuela: E.T.S.I. Telecomunicación (UPM)
Departamento: Matemática Aplicada a las Tecnologías de la Información [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (227kB) | Vista Previa

Resumen

This paper proposes a mathematical model to plan the financial strategy of a large company. The model links the philosophy of new behavioural economics with the multiple criteria decision making paradigm. Within this theoretical approach, the proposed model is supported by more realistic behavioral hypotheses. After formulating the initial multi-objective programming model, it has, due to its underlying computational difficulties, to be transformed into an easily computable extended compromise programming model. The functional and empirical potential of the model is illustrated with the help of a case study concerning a “stock market quoted” Spanish company operating in the energy sector. This paper shows how such an approach can open up new prospects for research linking economic problems with applied mathematics

Más información

ID de Registro: 8792
Identificador DC: http://oa.upm.es/8792/
Identificador OAI: oai:oa.upm.es:8792
Identificador DOI: 10.1016/j.amc.2011.02.106
URL Oficial: http://www.sciencedirect.com/science/journal/00963003
Depositado por: Memoria Investigacion
Depositado el: 26 Sep 2011 10:43
Ultima Modificación: 20 Abr 2016 17:27
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM